# SDR CA130617011

- Difficulty date: June 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,682 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790114
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) BOTH WINDSHIELDS ON INNER SIDE FROSTED OVER, NORMALLY NOT A ISSUE BUT CREW NEEDED TO HAVE AN UNOBSTRUCTED VIEW TO BE ABLE TO DEVIATE AROUND CB`S WITH ASSOCIATED LIGHTENING WITH THE WEATHER RADAR AND ATC GUIDANCE.  WINDSHIELD HEAT WAS SELECTED FROM WRM TO NORM TO CLEAR THE FROST.  A FEW MINS LATER F/O NOTICED A BROWN LINE ON THE WINDSHIELD AT MID POINT LT TO RT THEN A LOUD POP AS THE WINDSHIELD OUT PANE SHATTERED.  QRH WAS ACCOMPLISHED AND ATC WAS ADVISE FOR A LOWER ALTITUDE TO GET A LOWER DIFF.  FLIGHT CONTINUED AS NORMAL AND LANDED UNEVENTFUL. UPON LANDING MAINTENANCE WAS NOTIFIED AND THE F/O WINDSHIELD WAS REPLACED.
